The difference method for non-linear elliptic differential equations with mixed derivatives
Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 125-138
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_42_1_125_138,
author = {Jacek Kaczmarczyk},
title = {The difference method for non-linear elliptic differential equations with mixed derivatives},
journal = {Annales Polonici Mathematici},
pages = {125--138},
year = {1983},
volume = {42},
number = {1},
doi = {10.4064/ap-42-1-125-138},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-125-138/}
}
TY - JOUR AU - Jacek Kaczmarczyk TI - The difference method for non-linear elliptic differential equations with mixed derivatives JO - Annales Polonici Mathematici PY - 1983 SP - 125 EP - 138 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-125-138/ DO - 10.4064/ap-42-1-125-138 LA - en ID - 10_4064_ap_42_1_125_138 ER -
%0 Journal Article %A Jacek Kaczmarczyk %T The difference method for non-linear elliptic differential equations with mixed derivatives %J Annales Polonici Mathematici %D 1983 %P 125-138 %V 42 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-42-1-125-138/ %R 10.4064/ap-42-1-125-138 %G en %F 10_4064_ap_42_1_125_138
Jacek Kaczmarczyk. The difference method for non-linear elliptic differential equations with mixed derivatives. Annales Polonici Mathematici, Tome 42 (1983) no. 1, pp. 125-138. doi: 10.4064/ap-42-1-125-138
Cité par Sources :